# SDR WX0A2023032931744

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 55,515 hours, 39,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 791226
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AND SIGNS ARE INOP WHILE ON BATTERY POWER AT L1, R2 EXITS / REF TSM 33-51-00-810-801-A. PERFORMED BITE TEST REF AMM 33-51-00-710-001. REMOVED AND REPLACED FWD AND AFT EPSU BATTERIES REF AMM 33-51-38-000-002 AND AMM 33-51-38-400-002-A. OPS CHECK GOOD"
